English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday)

MPS-Authors
/persons/resource/persons235752

Manin,  Yuri I.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons234981

Bogomolov,  Fedor A.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235895

Nikulin,  Viacheslav V.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236029

Prokhorov,  Yuri G.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236316

Teicher,  Mina
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236332

Tikhomirov,  Alexander S.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235071

Chel'tsov,  Ivan A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Viktor Stephanovich Kulikov.pdf
(Any fulltext), 256KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Manin, Y. I., Catanese, F., Bogomolov, F. A., Nemirovskii, S. Y., Nikulin, V. V., Parshin, A. N., et al. (2013). Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday). Russian Mathematical Surveys, 68(2), 395-397. doi:10.1070/RM2013v068n02ABEH004836.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3B22-4
Abstract
There is no abstract available